# SDR 2006F00010

- Difficulty date: January 21, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N184SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC647
- Aircraft time: 27,394 hours, 40,250 cycles
- Engine: Garrtt TPE3311
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Shaft
- Part number: 2751540003
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR UPPER TORK LINK SHAFT (P/N 27-51540-003) BROKE ON LANDING, AIRCRAFT WAS UNABLE TO TAXI, LT MAIN WHEEL DIRECTION UNCONTROLLABLE.  TORK LINK SHAFT BROKE AT BOTH OB ROLL PIN HOLES.  SERVICE BULLETIN 227-32-46 ADDRESSES THE PROBLEM. THE SERVICE BULLETIN APPLIES TO 16,000LB GROSS WEIGHT AIRCRAFT - THIS AIRCRAFT WAS 14500LB GROSS WT CERTIFIED ACCORDING TO OPERATOR.
